# SDR SWAA2014090931738

- Difficulty date: August 13, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 62,797 hours, 50,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546526
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT FACE OF FRAME CORRODED AT BS 400 BETWEEN STRINGER 23R TO 24R.  REPAIRED FRAME IAW SRM.
